# SDR 96ZZZX2386

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83032
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC1688
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5146
- Condition: Cracked
- Location: Wing Lt Front
- Part time: 3,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISMANTLED BOTH LEFT AND RIGHT WINGS FOR RECOVERING.  ALL SPARS WERE REMOVED FOR CLEANING, INSPECTION, AND VARNISHING. WITH THE WING SPAR FITTINGS REMOVED, FOUND THE SPAR FITTING HOLES HAD CRACKS EMANATING FROM THE TWO INBOARD HOLES THROUGH THE BUTT OF THE SPAR.  ALL FOUR SPARS WERE REPLACED WITH NEW.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF ALL ATTACHMENT AREAS OF THE SPARS AT EACH TIME THE WINGS ARE RECOVERED OR REBUILT DUE TO WING IMPACT OR ROLL-OVER.
